# SDR SWAA2022030804183

- Difficulty date: April 28, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 417A210632
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500C BETWEEN S24L TO S25L NUT PLATE MOUNT HAS CORROSION ON THE UNDERSIDE. / BEGAN REMOVING CORROSION ON NUTPLATE MOUNT AT STA 500C ; S24L S25L. ORIG 'T' .040; REMAINING .020' LOSS AT 020 NO LIMITS GIVEN ' REPAIRABLE BY REPLACEMENT; REMOVED AND REPALCED P/N 417A2106-32 AAR AJJ IAW SRM 51-10-02-0G; SRM 51-40-02-06; SRM 51-40-05 DWG 417A2106 REV-; SOPM 20-41-05
